Economics at your fingertips  

Finite Difference Solution to a Nonlinear Time-Fractional Logistic Model

Yuanyuan Yang and Gongsheng Li

Journal of Mathematics Research, 2021, vol. 13, issue 2, 60

Abstract: We set forth a time-fractional logistic model and give an implicit finite difference scheme for solving of the model. The L^2 stability and convergence of the scheme are proved with the aids of discrete Gronwall inequality, and numerical examples are presented to support the theoretical analysis.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2021
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

Page updated 2021-04-24
Handle: RePEc:ibn:jmrjnl:v:13:y:2021:i:2:p:60